# SDR USAA2012052100023

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 38,411 hours, 14,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 LEFT EMERGENCY LIGHT INOPERATIVE.  FOUND PUSHED PIN ON CONNECTOR 7260VC13-A.  RESEATED PIN & OPERATIONAL CHECK WAS GOOD.
